International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 297-305
An amenability property of algebras of functions on semidirect products of semigroups
Department of Mathematics, U. S. Naval Academy, Annapolis 21402, MD, USA
Received 2 March 1982; Revised 28 June 1982
Copyright © 1983 Bao-Ting Lerner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let and be semitopological semigroups, a semidirect product. An amenability property is established for algebras of functions on . This result is used to decompose the kernel of the weakly almost periodic compactification of into a semidirect product.